Hey! I recently switched my birth control to a lower dose of estrogen because my last pill was causing a lot of irregular bleeding. My doctor told me since I have bled for about 5 days on my last pill packet, I could start the new one the next day. I however did not use protection the first week because she said it would probably be okay since I am not stopping the pills at all. The first 21 days went smoothly with no problems and now when I'm on my sugar pills (last 7 pills) I am only experiencing light brown discharge and no period has come yet. I take my pills at the exact same time everyday so I don't believe I am pregnant. Could the late period just be due to hormonal change of switching birth control all the sudden?
Switching birth control and very very light period?
- 6 May 2015 by Eliza15
- 6 May 2015
- bleeding disorder, birth control, dosage, doctor, period, estrogen, bleeding, pill
Added 6 May 2015:
Plus I read that when switching to a lower dosage of estrogen, a women's period may become lighter....is that true?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Light brown discharge between period. Is she pregnant? Had this between periods.It's still bleeding?
Updated 3 Apr 2014 • 1 answer
Updated 24 Dec 2014 • 2 answers
Updated 19 Apr 2015 • 1 answer
I'm 21years old. I've started taking birth control pills 19days ago on first day of my period as my?
Updated 1 Apr 2015 • 1 answer
Updated 19 Aug 2017 • 1 answer